I had the same symptoms nauseous dizzy, headache and fatigue for over a month. I finally decided to go to the doctor and she said that I had infection in one of my ear and the infection has spread in my cheek bones, neck and behind my ear and lower neck and that is why I am dizzy and nauseous. I never threw up but very nauseous. She prescribed me TEVA-AMOXICILLAN 500MG for the infection and ear drops. Like you I was searching day and night the cause of my systems but could not find anything. Just to give you heads up I never had pain in my ear or throat and I could have never thought it would be an infection in my ear. It thought I was preggy or may have digestive problems anyways I wanted to share this with you....Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.